Only 14 more days left! I stuck with the 80 mg, btw. Can't wait to see what's in store for these last two weeks. Ive noticed that since being on this, my skin has more of a red pigmentation. Will redness start to fade after that?
Mate from what I have read, the redness will slowly go away with time. There are probably products that could help with this, but I haven't really looked into it yet. I suggest maybe finding some peoples logs that you know finished before you. I am in the same spot as you, I finished on the second of May, so just a week and a bit before you. If I find anything, either through personal experience or other peoples logs, I will let you know.
Also if you still have acne I might be able to give you a pick up, my facial acne has calmed down a lot in the first few days post-Accutane.
Lastly a lower dose won't harm your treatment, so long as it is equal to 0.5-1mg/kg/day and meets your accumulative dose. If you have already met the accumulative dose then there is absolutely nothing to bother about.
Edited by jamie o, 07 May 2013 - 12:12 AM.